# SDR DU4R202408080041

- Difficulty date: August 8, 2024
- Submitted: August 23, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 01229
- Aircraft time: 56,070 hours, 34,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FL FOUND CRACK INDICATION IN OPEN HOLE #A AT 2 O-CLOCK IN FRAME LAYER AT UPPER DOUBLE JOGGLE AREA FR 20 LH SIDE.  S/O 193151 NR 28489
